# SDR CALA2021012500079

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER CORNER AREA FOUND A DOUBLER, EA5100-02345 REV E OP10.  PERFORMED AFT CARGO DOOR AFT LOWER CORNER AREA EXITING DOUBLER REMOVED, AS PER SRM 51-40-02 REV 84 AND REPAIRED AS PER ECRA 5209-01063 REV. RII BY TA369
